# SDR DALA12005493125

- Difficulty date: August 3, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 31,595 hours, 16,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOORBEAM BTW FR 68 TO 69 Y-1292 UPPER FLANGE HAS CORROSION.  REMOVED CORROSION IAW A319 SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-41-15.  REMOVED AND REPLACED BEAM IAW A319 SRM 51-42-11.
